# SDR DALA2022032802045

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Location: Frms 33-34
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 CORROSION INTERNAL STRUCTURE WEB LOCATED BTW FR33 TO FR34 AT LEVEL STR 38R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED INTERNAL WEB PER A320 SRM 51-72-11. (2171959)
